American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46E35) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Helmut Harbrecht and Rob Stevenson. Wavelets with patchwise cancellation properties. Math. Comp. 75 (2006) 1871-1889. MR 2240639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] W. Dahmen, B. Faermann, I. G. Graham, W. Hackbusch and S. A. Sauter. Inverse inequalities on non-quasi-uniform meshes and application to the mortar element method. Math. Comp. 73 (2004) 1107-1138. MR 2047080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] James H. Bramble. Interpolation between Sobolev spaces in Lipschitz domains with an application to multigrid theory . Math. Comp. 64 (1995) 1359-1365. MR 1308447.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1